Journal of the Mathematical Society of Japan

Sur la Th\'eorie du Corps de Classes

Andre WEIL

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 3, Number 1 (1951), 1-35.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261734944

Digital Object Identifier
doi:10.2969/jmsj/00310001

Mathematical Reviews number (MathSciNet)
MR0044569

Zentralblatt MATH identifier
0044.02901

Subjects
Primary: 10.0X

Citation

WEIL, Andre. Sur la Th\'eorie du Corps de Classes. Journal of the Mathematical Society of Japan 3 (1951), no. 1, 1--35. doi:10.2969/jmsj/00310001. http://projecteuclid.org/euclid.jmsj/1261734944.


Export citation